# SDR SWAA074236

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 37,275 hours, 62,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C381921
- Condition: Cracked
- Location: Bs 500c S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500C, STR 15R.  REPAIRED SKIN PER SWA EA.
